Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22241
Title: ISOLATION OF HUMAN SIMPLE REPEAT LOCI BY HYBRIDIZATION SELECTION
Authors: ARMOUR, JAL
NEUMANN, R
GOBERT, S
JEFFREYS, AJ
First Published: 1-Apr-1994
Publisher: OXFORD UNIV PRESS UNITED KINGDOM
Citation: HUMAN MOLECULAR GENETICS, 1994, 3 (4), pp. 599-605
DOI Link: 10.1093/hmg/3.4.599
ISSN: 0964-6906
Links: http://hdl.handle.net/2381/22241
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Genetics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.